Hi, Backround on me 26yr F with PolyCystic Ovarian Syndrome
I got a Kidney infection back in 0ct 08 and was hospitalized twice. they put me on something like smp/tmp for 2wks. I started to feel better about 2 days later and then got worse again. They then said i had a yeast infection from medication. and put me on Cipro, and still had pain.. so then they put me on for a irriated urtheia (sorry my spelling isn't to great) I was on this for 2x a day for 30 days. Again i started to feel better, then a week later.. I had the burning/soreness back and the urologist put me on Cipro again. This has been going on for 8months and now the dr just throws cipro at me. I've been to the gyno & urologist, had an MRI of my stomach, Ultra sound of my kidneys, ovaries (textbook string of pearls/no period b/c of this) and an inner ultra sound.
So my question is what is this? I've never ever had an UTI/Kidney infection before oct. Now I'm always sore down there, it's painful to urinate, even when i wipe, i'm in pain.. i have a constant pressure on my bladder and can't wear anything tight fitting. Now i'm having tiny spotting when i wipe and i'm worried about ovarian cancer. I don't have health insurance either. I just want to know what this is and get back to normal. Can anyone help?
It sounds like you have a few issues going on! It would be really nice to suppress those ovaries so that they stop making the extra testosterone. It sounds like you have PCOS. Alternatively, you could have a problem with your adrenal glands, and they could be over producing testosterone. I am going to assume that if your MRI showed anything abnormal, they would have called you, but I would also encourage you to call them for results! Its important to know all the information!
Depending upon what your risk for blood clots is, you might be able to use depo-Provera to suppress the ovaries and the testosterone. A really great medication for excess testosterone is Spironolactone, but you must be on some kind of birth control to take it, as it can cause birth defects.
It also sounds like you may need a workup for all those UTIs! After all those antibiotics, its no wonder that you have a yeast infection! I give my own patients difflucan to take on the last day of their antibiotics. (that's a yeast medication.) You can also help yourself by eating plenty of yogurt with active cultures of lactobacillus. Or probiotics would work the same way. Also, some people with recurrent UTIs are put on suppression dose antibiotics, that's a low dose every day, or sometimes it is taken after intercourse, to prevent yeast infections.
Well, this post is kind of a big jumble of information! I hope it is helpful!
I have a really high testerone level. like 2-3x higher than it should be, it's so high that' it's balding my hair (really bad). I have to use Toppik. But they can't treat me with Birth Control/Esterogan, because I an increased risk to throw a blood clot. So they don't know if one of my ovaries is over producing or if there's a tumor on one. Any help is Extremely Greatly appricated. I had an MRI and never heard back.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.